Plenty more here: https://vestibular.org/forum/symptoms/
I received the Pfizer jab in January and February respectively. I am an RN and would have never taken the vaccine had it not been a requirement for continued employment. I am 119 lbs and a gym junkie. I stay fit and very active. Ten days post second jab I experienced horrible unilateral aural pressure with loss of hearing, high pitched buzzing in my ear and dizziness with severe n/v. The tinnitus has remained. After these attacks I have a feeling of unsteadiness and malaise that requires bedrest. I have no idea when or where these attacks will occur leaving me apprehensive and frightened to leave my house. I have not seen an ENT, instead trying to manage the symptoms. What I have done is increased my water intake to 100ml/day and more if I exercise, eliminated all caffeine, switched to decaf coffee (hate it) and cut out all processed food, sugar, diet soda, chocolate and alcohol. I have reduced my salt intake to only 1200mg/day and this has been the hardest obstacle. What doesn't have salt??? I consume more veggies, fish and dairy but no cheese. Tracking my maros through My Fitness Pal has also allowed me to see my calorie breakdown to see which are the best calorie dense foods. Clearly, engaging in a cleaner lifestyle with better food choices will help in all aspects of life. But.......
Having just started these new dietary restrictions it's too soon to tell if these will help or go unabated. Has anyone out there implemented any of these or additional dietary limitations with success???? Would be interesting to meet and discuss.
I’m a healthy 53 year old male with no medical issues prior to second Pfizer shot. Within days of receiving the vaccination, I nearly fell over getting out of bed in the morning. I had severe vertigo that immobilized me for days. I received medical attention the following day. No other symptoms or issues except headache. But lying down, getting up, turning my head all resulted in immediate vertigo. Just putting bread back to rinse shampoo in the shower was dangerous. It lasted for over three months before lessening to being barely noticeable. I did recommended exercises. I still have severe constant headaches from the back of my neck to the top of my head. It’s been 5 months. At first when I researched, there was nothing about vertigo as a side affect. Just good to know I’m not alone.
I had my first dose of Moderna 2 weeks ago and experienced intense dizziness and nausea 3 minutes after receiving the first dose. BP jumped to 200. HR 140.
Came home and slept for the entire day and arm was sore for 2-3 days. While the sleepiness and arm pain wore off quickly, I have been dizzy and nauseated every day since and it's borderline debilitating at this point.
I have a preexisting vestibular issue. As for what the vaccine did, I have no idea. Zero answers from any doctor so far.
YES! I thought I was loosing my mind, but I'm starting to see dizziness being reported as a side effect. 1st dose - dizziness didn't happen until nearly a week later - it persisted and scared me enough to be Covid tested - results were negative. It seemed to go away. Until the 2nd dose - then BAM! the next morning I nearly fell down when I got up. I figured it HAD TO BE from the vaccination. Crazy part is that it hasn't completely gone away yet. It is still lurking there, just under the surface. Dramamine only knocks me out, doesn't help. It's very odd. Not enough to cause nausea, but just enough to be uncomfortable. Anyone else? Will this go away???
I just found this site while googling about dizziness after getting the Pfizer Covid vaccine. I got my first shot on Jan 28 and my second one on Feb 17th (one week ago). About five days after first shot I started experiencing dizziness. Not enough to completely disable me but I definitely felt off and very dizzy after first getting up in the morning or standing up after exercising. I didn't relate it to the vaccine so I ended up doing the Epley procedure which actually made things worse. I felt like I was getting better until today where dizziness has increased. I see the FDA recommendation is to visit your medical provider but I am a little reluctant to do that when I have seen absolutely zero information on treating dizziness after receiving the vaccine. My current thought is to give myself 1 or 2 more weeks before seeing the doctor.
Have any of you "recovered" from the dizziness after receiving the shot?
PS - I have not had any prior vestibular problems.
Twelve hours after first phizer shot my ears started ringing, left especially and it hasn't stopped. I'm between okish and panicked and tears then back to the start. 45yo male. Anyone had this?
Yes. I’ve had a cocktail of horrible side effects from just 1 moderna shot. And every or any doctor that tells me that my horrid symptoms are “coincidental” after my vaccine, can seriously gtfo. We’re not crazy.
Please anyone who experienced vision problems share with me I don't know why to do I am scared I am week 7 after fort shot Moderna my vision feels.like it's getting worst .
I am desperately looking for answers and hope. My Vax was on 3/19, 2 and 1/2 months to later have a lot of floaters in both my eyes, worse in the right eye. I never had these and I am 42. My first issue with the vax started with severe insomnia which I am still battling. Also started having tinnitus and hyperacusis 3 weeks after vax and still battling those. But nothing compares to the floaters issue especially knowing that they can can be permanent and there is really no cure other than risky surgeries or laser treatments which could cause more issues. My vision is off otherwise and don't know if it is the floaters. Night vision or vision in dark is not good. Also with street lights and car lights get a strobe effect. Please share if you have seen any improvement especially the floaters. TIA!!
I am a 48 year old female with severe lymphedema and compromised immune system. Had my first Moderna vaccine on April 22nd. No real side effects. The day I should have started my next cycle - which I never did - (May 17th), I had my first major panic attack. Had my second vaccine on May 20th. Panic attacks and severe anxiety continued for the next two and half weeks. Literally crying in the fetal position. Dr. tried Xanax, Klonopin, Lexapro, etc… Finally, a combo of Wellbutrin and Seroquel worked and things got better. Next cycle should have been June 14th - nothing. On June 18th (28 days after first one), panic attacks resumed in force and as of tonight (July 3rd), I’m still having them - mostly at night. I was having NO mental or psychological issues before the vaccine and no signs of menopause. I was not worried about getting the shot or anxious in any way. Is anybody else having these issues? Did they last? Did anything help? How long did it last? I’ll take any and all suggestions or info! Thank you in advance!!!
Oh my God what a relief to finally find somebody who's had symptoms that are similar to mine. The first month my period was two and a half weeks late three days after I got the injection my mood started to go downhill. Every time I start my cycle all the way to the end so almost 2 weeks or more out of the month my life is completely miserable I hate it I was the happiest that I had ever been when I got this vaccine it just breaks my heart. I struggled for 44 years with depression when I finally started taking ketamine treatments and it was a miracle and I was so happy and I feel like it's all been ripped out from underneath me.. I also had no signs that I was anywhere near menopause now I have gotten my period on time but it's very different. I'm so sorry that you are going through this and yet at the same time I'm just so happy that I found other people who have experienced the same thing because everybody thinks I'm crazy and that I've just entered into menopause and I know for a fact that's just not the case menopause doesn't come on in 3 days... Praying for you. Praying for all of us
Plenty more here: https://vestibular.org/forum/symptoms/